Alert archive / Florida / Frost Advisories in 2016
Frost Advisory 3, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this frost advisory at Feb 10, 2016, 2:43 PM EST for 8 counties in Florida. It took effect at Feb 11, 2016, 3:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2016, 2:43 PM EST (19:43 UTC)
- In effect from
- Feb 11, 2016, 3:00 AM EST
- Expired
- Feb 11, 2016, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Hillsborough County, FL, Manatee County, FL, Pasco County, FL, Polk County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 39 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1531 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -120 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
633 WWUS72 KTBW 101943 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 243 PM EST WED FEB 10 2016 .HIGH PRESSURE WILL SETTLE OVER THE REGION PROVIDING COOL DRY AIR AND CLEAR SKIES TONIGHT. FLZ043-139-142-148-239-242-248-110745- /O.UPG.KTBW.FZ.A.0007.160211T0800Z-160211T1400Z/ /O.NEW.KTBW.FZ.W.0008.160211T0800Z-160211T1400Z/ SUMTER-COASTAL LEVY-COASTAL CITRUS-COASTAL HERNANDO-INLAND LEVY- INLAND CITRUS-INLAND HERNANDO- INCLUDING THE CITIES OF...WILDWOOD...LAKE PANASOFFKEE... BUSHNELL...THE VILLAGES...CEDAR KEY...YANKEETOWN... CRYSTAL RIVER...HOMOSASSA...HERNANDO BEACH...BAYPORT... CHIEFLAND...BRONSON...WILLISTON...INVERNESS...BROOKSVILLE... SPRING HILL 243 PM EST WED FEB 10 2016 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...29 TO 32 DEGREES * IMPACTS...2 OR MORE HOURS OF TEMPERATURES AT OR BELOW FREEZING ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. && $$ FLZ052-056-057-061-149-249-251-255-260-110745- /O.NEW.KTBW.FR.Y.0003.160211T0800Z-160211T1400Z/ POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL PASCO-INLAND PASCO- INLAND HILLSBOROUGH-INLAND MANATEE-INLAND SARASOTA- INCLUDING THE CITIES OF...LAKELAND...WINTER HAVEN...WAUCHULA... BOWLING GREEN...ZOLFO SPRINGS...SEBRING...AVON PARK... PLACID LAKES...ARCADIA...PORT RICHEY...HUDSON...DADE CITY... ZEPHYRHILLS...BRANDON...PLANT CITY...SUN CITY CENTER...PARRISH... LAKEWOOD RANCH...MYAKKA CITY...NORTH PORT 243 PM EST WED FEB 10 2016 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. * TEMPERATURE...33 TO 36 * IMPACTS...SENSITIVE PLANTS MAY BE KILLED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. CONSIDER BRINING YOUR PETS INSIDE. && $$
2 follow-up statements
893 WWUS72 KTBW 110249 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 949 PM EST WED FEB 10 2016 ...FREEZE WARNING FROM 3 AM TO 9 AM EST THURSDAY FOR THE NATURE COAST... ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY FOR MUCH OF WEST CENTRAL AND SOUTHWEST FLORIDA AWAY FROM THE COAST... .HIGH PRESSURE WILL SETTLE OVER THE REGION PROVIDING COOL DRY AIR...LIGHT WINDS...AND CLEAR SKIES TONIGHT. FLZ043-139-142-148-239-242-248-111400- /O.CON.KTBW.FZ.W.0008.160211T0800Z-160211T1400Z/ SUMTER-COASTAL LEVY-COASTAL CITRUS-COASTAL HERNANDO-INLAND LEVY- INLAND CITRUS-INLAND HERNANDO- INCLUDING THE CITIES OF...WILDWOOD...LAKE PANASOFFKEE... BUSHNELL...THE VILLAGES...CEDAR KEY...YANKEETOWN... CRYSTAL RIVER...HOMOSASSA...HERNANDO BEACH...BAYPORT... CHIEFLAND...BRONSON...WILLISTON...INVERNESS...BROOKSVILLE... SPRING HILL 949 PM EST WED FEB 10 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... * TEMPERATURE...29 TO 32 DEGREES. * IMPACTS...2 OR MORE HOURS OF TEMPERATURES AT OR BELOW FREEZING ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES BETWEEN 27 AND 32 OVER A WIDESPREAD AREA. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS...AND BRING PETS INDOORS THIS EVENING. && $$ FLZ052-056-057-061-149-249-251-255-260-111400- /O.CON.KTBW.FR.Y.0003.160211T0800Z-160211T1400Z/ POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL PASCO-INLAND PASCO- INLAND HILLSBOROUGH-INLAND MANATEE-INLAND SARASOTA- INCLUDING THE CITIES OF...LAKELAND...WINTER HAVEN...WAUCHULA... BOWLING GREEN...ZOLFO SPRINGS...SEBRING...AVON PARK... PLACID LAKES...ARCADIA...PORT RICHEY...HUDSON...DADE CITY... ZEPHYRHILLS...BRANDON...PLANT CITY...SUN CITY CENTER...PARRISH... LAKEWOOD RANCH...MYAKKA CITY...NORTH PORT 949 PM EST WED FEB 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY... * TEMPERATURE...33 TO 36. * IMPACTS...SENSITIVE PLANTS MAY BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. CONSIDER BRINING YOUR PETS INSIDE. && $$
531 WWUS72 KTBW 111407 NPWTBW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 907 AM EST THU FEB 11 2016 FLZ043-139-142-148-239-242-248-111515- /O.EXP.KTBW.FZ.W.0008.000000T0000Z-160211T1400Z/ SUMTER-COASTAL LEVY-COASTAL CITRUS-COASTAL HERNANDO-INLAND LEVY- INLAND CITRUS-INLAND HERNANDO- INCLUDING THE CITIES OF...WILDWOOD...LAKE PANASOFFKEE... BUSHNELL...THE VILLAGES...CEDAR KEY...YANKEETOWN... CRYSTAL RIVER...HOMOSASSA...HERNANDO BEACH...BAYPORT... CHIEFLAND...BRONSON...WILLISTON...INVERNESS...BROOKSVILLE... SPRING HILL 907 AM EST THU FEB 11 2016 ...FREEZE WARNING HAS EXPIRED... THE THREAT OF FREEZING TEMPERATURES HAS ENDED EARLY THIS MORNING. UNSEASONABLY COOL TEMPERATURES THIS MORNING HAVE WARMED INTO THE 40S ACROSS THE NATURE COAST THUS THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE WITH TEMPERATURES EXPECTED TO CLIMB INTO THE LOWER TO MID 60S DURING THE AFTERNOON. $$ FLZ052-056-057-061-149-249-251-255-260-111515- /O.EXP.KTBW.FR.Y.0003.000000T0000Z-160211T1400Z/ POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL PASCO-INLAND PASCO- INLAND HILLSBOROUGH-INLAND MANATEE-INLAND SARASOTA- INCLUDING THE CITIES OF...LAKELAND...WINTER HAVEN...WAUCHULA... BOWLING GREEN...ZOLFO SPRINGS...SEBRING...AVON PARK... PLACID LAKES...ARCADIA...PORT RICHEY...HUDSON...DADE CITY... ZEPHYRHILLS...BRANDON...PLANT CITY...SUN CITY CENTER...PARRISH... LAKEWOOD RANCH...MYAKKA CITY...NORTH PORT 907 AM EST THU FEB 11 2016 ...FROST ADVISORY HAS EXPIRED... THE THREAT OF FROST HAS ENDED EARLY THIS MORNING THUS THE FROST ADVISORY HAS BEEN ALLOWED TO EXPIRE. UNSEASONABLY COOL TEMPERATURES HAVE WARMED INTO THE 40S WITH HIGHS EXPECTED TO CLIMB INTO THE LOWER TO MID 60S DURING THE AFTERNOON. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this frost advisory went out at Feb 10, 2:38 PM EST, 5 minutes earlier.
Area forecast discussion, Feb 10, 2:38 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
238 PM EST WED FEB 10 2016
VISIBLE SATELLITE LOOP SHOWED GULF STRATOCUMULUS FROM SARASOTA TO
SOUTH OF FORT MYERS QUICKLY MOVING OUT OF THE AREA. OTHERWISE
SUNNY AND COLD WITH TEM0PERATURES 55 TO AROUND 60.
.SHORT TERM (TONIGHT AND THURSDAY)...
WILL DROP HIGH SURF ADVISORY WITH THE NEXT FORECAST PACKAGE AT 4
PM.
LONG WAVE TROUGH ACROSS THE EASTERN U.S. WITH DYNAMICS WELL NORTH
OF FORECAST AREA. A SMALL AREA OF HIGH PRESSURE SETTLES ACROSS
CENTRAL FLORIDA TONIGHT WITH CLEAR SKIES AND LIGHT WINDS.
OVERNIGHT LOWS TO BE 12 TO 20 DEGREES BELOW NORMAL. FREEZE
WARNINGS FROM BROOKSVILLE NORTH WITH FROST ADVISORIES IN MUCH OF
CENTRAL FLORIDA.
EXPECT LIGHT WINDS ON THURSDAY WHICH WILL BE A NICE BREAK FROM THE
GUSTY WINDS THE PAST SEVERAL DAYS. WILL CONTINUE RIP CURRENT RISK
INTO THURSDAY AFTERNOON DUE TO WESTERLY WINDS TONIGHT AND SWELLS
TOMORROW.
.MID/LONG TERM (THURSDAY NIGHT - WEDNESDAY)...
A PROGRESSIVE AND AMPLIFIED UPPER AIR PATTERN IS EXPECTED ACROSS THE
CONUS DURING THE MID AND LONG TERM PERIOD. A LARGE AND DEEP UPPER
LEVEL TROUGH OVER THE EASTERN HALF OF THE U.S. AT THE START OF THE
PERIOD WILL SHIFT EASTWARD INTO THE ATLANTIC LATER FRIDAY INTO
SATURDAY WITH A ZONAL FLOW DEVELOPING ACROSS THE REGION ON SUNDAY
AND MONDAY. AT THE SURFACE HIGH PRESSURE ACROSS THE CENTRAL FLORIDA
PENINSULA THURSDAY NIGHT WILL SINK SOUTH ON FRIDAY AS LOW PRESSURE
DEVELOPS OFF THE MID ATLANTIC COAST WITH A TRAILING COLD FRONT FROM
THIS LOW MOVING SOUTH THROUGH REGION LATE FRIDAY NIGHT INTO SATURDAY.
LACK OF MOISTURE ACCOMPANYING THIS FRONT WILL PRECLUDE RAIN CHANCES
WITH ITS PASSAGE WITH JUST SLIGHTLY COOLER AIR EXPECTED IN ITS WAKE.
DURING SUNDAY AND MONDAY ZONAL FLOW ALOFT AND SURFACE HIGH PRESSURE
ALONG THE EASTERN SEABOARD WILL SUPPORT DRY WEATHER ACROSS THE
ENTIRE FORECAST AREA WITH PARTLY CLOUDY SKIES EXPECTED. A NORTHEAST
TO EASTERLY WIND FLOW AROUND THE HIGH WILL HELP TO MODIFY THE COOL
DRY AIR MASS WITH TEMPERATURES REBOUNDING BACK TO NEAR SEASONAL
NORMS DURING MONDAY AND TUESDAY.
DURING MONDAY NIGHT INTO TUESDAY MODELS SHOW A SHORT WAVE TROUGH
MOVING ACROSS THE SOUTHEASTERN STATES WITH AN AREA OF LOW PRESSURE
DEVELOPING SOMEWHERE ALONG THE NORTHERN GULF COAST OR OVER THE
SOUTHEASTERN STATES. MODEL DIFFERENCES CONTINUE WITH REGARDS TO THE
TIMING/INTENSITY AND LOCATION AND MOVEMENT OF THIS STORM SYSTEM...SO
WILL KEEP RAIN CHANCES IN THE 20 TO 40 PERCENT RANGE DURING THIS
TIME FRAME FOR NOW GIVEN THE DIFFERENCES NOTED IN THE ECMWF AND GFS
AND WAIT TO SEE IT BETTER CONTINUITY DEVELOPS AMONG THE MODELS IN
THE COMING DAYS. BASED ON CURRENT MODEL TRENDS AND TIMING DRIER AND
COOLER WEATHER SHOULD RETURN TO THE FORECAST AREA LATER TUESDAY INTO
WEDNESDAY AS THE AFOREMENTIONED STORM SYSTEM LIFTS OUT TO THE
NORTHEAST AND SURFACE HIGH PRESSURE BUILDS IN OVER THE NORTHERN
PENINSULA IN ITS WAKE. AFTER SOME NEAR NORMAL TEMPERATURES ON MONDAY
AND TUESDAY TEMPERATURES WILL AGAIN FALL BACK TO BELOW NORMAL ON
WEDNESDAY.
&&
.AVIATION...
VFR THROUGH PERIOD THANKS TO HIGH PRESSURE.
&&
.MARINE...
SEAS OFFSHORE 6 TO 8 FEET SO WILL EXTEND SMALL CRAFT ADVISORY FOR
DANGEROUS SEAS UNTIL 10 PM THIS EVENING. HIGH PRESSURE DOMINATES
INTO THE WEEKEND. A DRY COLD FRONT PASSES THROUGH THE WATERS
SATURDAY NIGHT. A LARGE AREA OF HIGH PRESSURE WILL COVER THE
EASTERN THIRD OF THE NATION AND GULF OF MEXICO INTO NEXT WEEK.
&&
.FIRE WEATHER...
AFTERNOON HUMIDITIES TO INCREASE ABOVE 35 PERCENT FOR THE REST OF
THE WEEK AND DISPERSIONS DROPPING TO MORE MANAGEABLE LEVELS. COOL
AIR AND HIGH FUEL MOISTURE. NO CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 41 61 51 70 / 0 0 0 0
FMY 42 65 47 73 / 0 0 0 0
GIF 37 62 47 73 / 0 0 0 0
SRQ 41 61 47 69 / 0 0 0 0
BKV 32 61 43 72 / 0 0 0 0
SPG 46 61 54 71 / 0 0 0 0
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT THROUGH THURSDAY EVENING FOR
COASTAL CHARLOTTE-COASTAL LEE-COASTAL MANATEE-COASTAL
SARASOTA.
HIGH SURF ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
COASTAL CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-
COASTAL MANATEE-COASTAL SARASOTA-PINELLAS.
HIGH RIP CURRENT RISK THROUGH THURSDAY EVENING FOR COASTAL
CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
MANATEE-COASTAL SARASOTA-PINELLAS.
FREEZE WARNING FROM 3 AM TO 9 AM EST THURSDAY FOR COASTAL
CITRUS-COASTAL HERNANDO-COASTAL LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND LEVY-SUMTER.
FROST ADVISORY FROM 3 AM TO 9 AM EST THURSDAY FOR COASTAL
PASCO-DESOTO-HARDEE-HIGHLANDS-INLAND HILLSBOROUGH-
INLAND MANATEE-INLAND PASCO-INLAND SARASOTA-POLK.
GULF WATERS...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM EST
THIS EVENING FOR COASTAL WATERS FROM BONITA BEACH TO
ENGLEWOOD FL OUT 20 NM-COASTAL WATERS FROM ENGLEWOOD
TO TARPON SPRINGS FL OUT 20 NM-WATERS FROM BONITA
BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-WATERS FROM
ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-WATERS
FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60
NM.
&&
SHORT TERM/AVIATION/FIRE WEATHER...72/NOAH
LONG TERM...57/MCMICHAEL
MARINE...25/DAVIS
DECISION SUPPORT...99Hazardous weather outlook, Feb 10, 5:07 AM EST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 507 AM EST WED FEB 10 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-111015- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 507 AM EST WED FEB 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... BREEZY ONSHORE WINDS AND INCREASED WAVE ACTION WILL LEAD TO A HIGH RISK FOR RIP CURRENTS TODAY AND TONIGHT. DANGEROUS CONDITIONS ARE IN PLACE...SO USE EXTREME CAUTION IF ENTERING THE WATER. ...MARINE IMPACTS... WINDS NEAR 20 KNOTS WILL BE IN PLACE ACROSS THE GULF WATERS THROUGH THIS AFTERNOON. SEAS UP TO AROUND 9 FEET IN THE MORNING WILL START TO SLOWLY SUBSIDE THROUGH THE DAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...EXCESSIVE COLD IMPACT... A FREEZE WATCH REMAINS IN EFFECT TONIGHT FOR THE NATURE COAST REGION. TEMPERATURES OF 32 DEGREES OR LESS WILL BE POSSIBLE FOR 2 OR MORE HOURS. ...RIP CURRENT IMPACT... INCREASED WAVE ACTION WILL LEAD TO A HIGH RISK FOR RIP CURRENTS THROUGH THURSDAY. THE THREAT WILL DIMINISH THROUGH THE DAY AND INTO THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CARLISLE
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:55 AM EST | Freeze Watch | TBW | Citrus, Hernando, Levy, Sumter | 11 hr |
| Feb 10, 2:43 PM EST | Freeze Warning | TBW | Citrus, Hernando, Levy, Sumter | 18 hr |
| Feb 10, 2:55 PM EST | Small Craft Advisory for Hazardous Seas | TBW | 7 hr |
Nearby
Frost Advisories in Florida, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.